# SDR QXEA9800261

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Gompt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FORWARD DOOR AFT BOTTOM CORNER OF DOOR STRUCTURE HAS SEVERAL DEEP DENTS.  REPAIRED IAW FOKKER SRM 52-30-00, FIGURE 1 AND SRM 51-31-01.
